

National Youth Leadership Forum: Medicine

St. John's University July 28-August 5, 2021

Wednesday, July	<u>28, 2021</u>	3:50 PM-4:35 PM	Outdoor Emergency Medicine Workshops: When Care Is
Dress code: Casual			Hours Away: Part I
1:00 PM-5:00 PM	Program Registration		Station #2 Location: As designated by your Advisor
	<i>Room Check-In, Scholar Activities</i> Location: Tent in front of DaSilva Dorm	4:45 PM-5:30 PM	Outdoor Emergency Medicine
5:00 PM-6:30 PM	Dinner Location: Montgoris Dining Hall		Workshops: When Care Is Hours Away: Part I Station #3
6:45 PM-7:45 PM	Welcome to NYLF Medicine		Location: As designated by your Advisor
	Program Overview, Lead Speeches Location: Marillac Auditorium	5:30 PM-7:15PM	Dinner Location: Montgoris Dining Hall
8:00 PM-9:30 PM	Opening MED Session Introductions, Goals & Expectations, Patient History Location: Breakout Rooms	7:30 PM-9:00 PM	MED Session The Path To & Thru Medical School Location: Breakout Rooms
10:15 PM	Room Check	9:00 PM-9:15 PM	MED Session Nightly Debrief, Brief Next Day Location: Breakout Rooms
Thursday, July 2	9 <u>, 2021</u>	10:15 PM	Room Check
Dress code: Scrubs			
7:00 AM-8:00 AM	Breakfast	Friday, July 30, 2	<u>2021</u>
	Location: Montgoris Dining Hall	Dress code: Scrubs	
8:15 AM-10:00 AM	MED Session Lessons in Leadership, Feedback for Understanding Emerging Leaders	7:00 AM-8:00 AM	Breakfast Location: Montgoris Dining Hall
	(FUEL) Location: Breakout Rooms	8:30 AM-8:45 AM	Brief of NYITCOM rotations Location: Breakout Rooms
10:15 AM-11:15AM	Keynote Speaker: Leadership in the Field of Medicine Location: St. Albert Hall	9:00 AM-12:00 PM	Virtual Medical School Experience Virtual visit led by NY Institute of Technology
11:30 AM-12:00 PM	Program Group Photo Location: As designated by your Advisor		College of Osteopathic Medicine Location: As designated by your Advisor
12:00 PM-1:00 PM	Lunch Location: Montgoris Dining Hall	12:00 PM-1:00 PM	Lunch Location: Montgoris Dining Hall
1:00 PM-2:15 PM	Personal Time on Campus	1:00 PM – 2:15 PM	Introduction to NYITCOM and In Person Medical
2:30 PM-2:45 PM	Outdoor Emergency Medicine Workshops: When Care Is		Student Panel Location: Auditorium
	Hours Away: Part I Overview Location: Breakout Rooms	2:45 PM – 3:35 PM	Outdoor Emergency Medicine Workshops: When Care Is Hours Away: Part II
3:00 PM-3:45 PM	Outdoor Emergency Medicine Workshops: When Care Is		Station #4 Location: As designated by your Advisor
	Hours Away: Part I Station #1 Location: As designated by your Advisor	3:40 PM – 4:25 PM	Outdoor Emergency Medicine Workshops: When Care Is Hours Away: Part II

Reminder: As part of our Health & Safety protocol, masks are required during all program activities, events, offsites, and personal time.

Station #5 Location: As designated by your Advisor

4:30 PM-5:15 PM	Outdoor Emergency Medicine Workshops: When Care Is Hours Away: Part II Station #6 Location: As designated by your Advisor
5:30 PM-7:00 PM	Dinner Location: Montgoris Dining Hall
7:15 PM – 8:15 PM	Life as a Resident Speaker Location: D'Angelo Ballroom
8:30 PM-9:15 PM	MED Session Intro To MED Showcase Location: Breakout Rooms
9:15 PM-9:30 PM	MED Session Nightly Debrief, Brief Next Day Location: Breakout Rooms
10:15 PM	Room Check

Saturday, July 31, 2021

Dress code: Scrubs

7:00 AM-8:00 AM	Breakfast
7.00 AM-0.00 AM	Location: Montgoris Dining Hall
8:15 AM-8:45 AM	Surgery Brief Location: Breakout Rooms
9:00 AM-11:00 AM	Surgical Video Broadcast Location: St.Albert Hall
11:00 AM -12:00 PM	Personal Time on Campus
12:00 PM-1:00 PM	Lunch Location: Dining Hall
1:30 PM - 4:30 PM	Clinical Skills Part I
	Rotation #1: 1:30PM-2:30PM 15 minute transition Rotation #2: 2:45PM-3:45PM 15 minute transition Debrief in home Advisor group room: 4:00PM-4:30PM
5:30 PM-6:45 PM	Dinner Location: Montgoris Dining Hall
7:00 PM-8:15 PM	MED Session Intro & Prep to Research Poster Presentations, Nightly Debrief, Brief Next Day Location: Breakout Rooms
8:30 PM-9:15 PM	Trivia Night Location: D'Angelo Ballroom
10:15 PM	Room Check

Sunday, August 1, 2021

Dress code: (Group A&B) Relaxed Professional; (Group C&D) Scrubs

7:00 AM-8:30 AM*

Breakfast (*time dependent on group) Location: Montgoris Dining Hall

7:30 AM	Group A Departs on Buses for NY Medical College
9:00 AM – 12:00 PM	Group A: NY Medical College Visit
12:30 PM – 2:00 PM	Group A: Lunch on Your Own Location: Galleria – White Plains, NY
3:30 PM - 4:45 PM	Group A: Medical Ethics Intro and Scenarios Location: Breakout Rooms
8:30 AM -9:45 AM	Group B: Medical Ethics Intro and Scenarios Location: Breakout Rooms
10:00 AM	Group B Departs on Buses for NY Medical College
11:00AM - 12:15PM	Group B: Lunch on Your Own Location: Galleria – White Plains, NY
1:00 PM – 4:00 PM	Group B: NY Medical College Visit

8:15 AM-11:30 AM	Groups C & D Onsite Health
	& Medical Workshops
	Brief in home Advisor Group Rooms:
	8:15AM-8:30AM
	15 minute transition
	Rotation #1: 8:45AM-9:45AM
	15 minute transition
	Rotation #2: 10:00AM - 11:00AM
	15 minute transition
	Debrief in home Advisor Group Rooms:
	11:15AM-11:30AM
11:45 AM – 1:00 PM	Personal Time (11:45am-
	12:15pm) & Lunch (12:15-
	1pm)
	Location: Montgoris Dining Hall
1:30 PM - 2:30 PM	The Personal Dimension Video
	Presentation
	Location: As designated by your Advisor
3:00 PM – 5:30 PM	Clinical Skills Part I
	Brief in home Advisor Group Rooms: 3:15PM - 4:15PM
	15 minute transition
	Rotation #2: 4:30PM – 5:30PM

5:45 PM-6:45 PM	Dinner Location: Montgoris Dining Hall
7:00 PM-7:15 PM	Speaker Brief Location: Breakout rooms
7:30 PM-8:30 PM	What's Your Specialty? Panel Location: D'Angelo Ballroom
8:45 PM-9:15 PM	MED Session Research Poster Presentation Prep Location: Breakout Rooms
9:15 PM-9:30 PM	MED Session Nightly Debrief, Brief Next Day Location: Breakout Rooms
10:15 PM	Room Check

11:45 AM – 1:00 PM	Personal Time (11:45am- 12:15pm) & Lunch (12:15-	
	1pm)	
	Location: Montgoris Dining Hall	
1:30 PM – 2:30 PM	The Personal Dimension Video	
	Presentation	
	Location: As designated by your Advisor	
3:00 PM – 5:30 PM	Clinical Skills Part II	
	Brief in home Advisor Group Rooms: 3:15PM - 4:15PM 15 minute transition	
	Rotation #2: 4:30PM – 5:30PM	

5:30 PM – 6:30 PM	Dinner Location: Montgoris Dining Hall
6:45 PM – 8:00 PM	Intro to Physical Therapy Location: Breakout Rooms
8:15 PM-9:15 PM	Social <i>Games, Snacks</i> Location: D'Angelo Ballroom

Monday, August 2, 2021

<u>Dress code:</u> (Group C&D) Relaxed Professional; (Group A&B) Scrubs

7:00 AM-8:30 AM*	Breakfast (*time dependent on
	group) Location: Montgoris Dining Hall

7:30 AM	Group C Departs on Buses for NY Medical College
9:00 AM – 12:00 PM	Group C: NY Medical College Visit
12:30 PM – 2:00 PM	Group C: Lunch on Your Own Location: Galleria – White Plains, NY
3:30 PM - 4:45 PM	Group C: Medical Ethics Intro and Scenarios Location: Breakout Rooms
8:30 AM -9:45 AM	Group D: Medical Ethics Intro and Scenarios Location: Breakout Rooms
10:00 AM	Group D Departs on Buses for NY Medical College
11:00AM - 12:15PM	Group D: Lunch on Your Own Location: Galleria – White Plains, NY
1:00 PM – 4:00 PM	Group D: NY Medical College Visit

8:15 AM-11:30 AM	Groups A&B Onsite Health & Medical Workshops
	Brief in home Advisor Group Rooms: 8:15AM-8:30AM 15 minute transition
	Rotation #1: 8:45AM-9:45AM 15 minute transition
	Rotation #2: 10:00AM - 11:00AM 15 minute transition
	Debrief in home Advisor Group Rooms: 11:15AM-11:30AM

Tuesday, August 3, 2021

Dress code:	Casual

7:00 AM-8:00 AM	Breakfast Location: Montgoris Dining Hall
8:15 AM-10:45 AM	Research Poster Presentations Location: Breakout Rooms
10:45AM - 11:45AM	Personal Time
11:45 AM-12:30 PM	Lunch Location: Montgoris Dining Hall
12:45 PM	Bus Boarding
1:30 PM-7:00 PM	Out & About Field Excursion City Exploration, Dinner On Your Own Location: Times Square/NYC
8:00 PM-9:00 PM	MED Session Career Action Plan Location: Breakout Rooms
9:00 PM-9:15 PM	MED Session Nightly Debrief, Brief Next Day Location: Breakout Rooms
10:15 PM	Room Check

Wednesday, August 4, 2021

Dress code: Scrubs; Scrubs or Casual after dinner

7:00 AM-8:00 AM	Breakfast Location: Montgoris Dining Hall	7:00
9:00 AM-11:45 AM	MED Session Intro to Disaster Triage, Simulation, Debrief Location: Breakout Rooms	8:30
12:00 PM-1:00 PM	Lunch Location: Montgoris Dining Hall	10:00
1:15 PM-1:30 PM	Speaker Brief Location: Breakout Rooms	
1:45 PM-2:45 PM	Keynote Speaker Follow Your Dreams Location: St.Albert Hall	
3:00 PM-3:30 PM	PAIRIN Location: Breakout Rooms	
3:30 PM-4:00 PM	MED Session Post Program & Student Satisfaction Assessments, Departure Day Logistics Location: Breakout Rooms	
4:00 PM-5:00 PM	MED Session Final MED Showcase Prep Location: Breakout Rooms	
5:15 PM-6:45 PM	Dinner & Packing Location: Montgoris Dining Hall	
7:00 PM-9:30 PM	MED Session MED Showcase and Closing Event Location: TBD	
10:15 PM	Room Check	

Thursday, August 5, 2021

Dress code: Casual

2:00 AM-8:15 AM	Breakfast & Room Check-Out <i>Luggage Storage & Key Turn-In</i> Location: Montgoris Dining Hall and As Designated by your Advisor
:30 AM-9:15 AM	Final MED Session Debrief Forum, Pass Out Certificates Location: Breakout Rooms
0:00 AM-12:00 PM	Program Departure Airport Shuttle Departs @ 10:00 AM (loops), Private Vehicle Pick-Up, Self- Arranged Transportation Location: Tent in front of Da Silva

Follow Us:

Facebook: Envision Instagram: @envisionexperience Twitter: @envisionexp

#EnvisionExperience #NYLFmedicine